Jabbar, A., Majeed, A. (2008). On Centrally Prime and Centrally Semiprime Rings. Buhuth Mustaqbaliya Scientific Periodical Journal, 5(1), 47-56. doi: 10.33899/csmj.2008.163948
Adil K. Jabbar; Abdularahman H. Majeed. "On Centrally Prime and Centrally Semiprime Rings". Buhuth Mustaqbaliya Scientific Periodical Journal, 5, 1, 2008, 47-56. doi: 10.33899/csmj.2008.163948
Jabbar, A., Majeed, A. (2008). 'On Centrally Prime and Centrally Semiprime Rings', Buhuth Mustaqbaliya Scientific Periodical Journal, 5(1), pp. 47-56. doi: 10.33899/csmj.2008.163948
Jabbar, A., Majeed, A. On Centrally Prime and Centrally Semiprime Rings. Buhuth Mustaqbaliya Scientific Periodical Journal, 2008; 5(1): 47-56. doi: 10.33899/csmj.2008.163948